# SDR ASAA2022080739393

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,338 hours, 14,375 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 WINDOW OVERHEAT LIGHT ILLUMINATED ON PREFLIGHT. QRH CHECKLIST COMPLETED AND LIGHT REMAINS ILLUMINATED. GROUNDED - YES. REFERENCE B737-800 FIM 30-41-TASK 801 PERFORMED WHCU BITE FOUND RH FWD SENSOR FAULT REFERENCE FIM 30-41 TASK 812 SWAPPED FWD WINDOW HEAT SENSOR BITE CHECK PASSED NO FAULTS OVERHEAT LIGHT NOT ILLUMINATED.
